MathSciNet Relay Station
MathSciNet bibliographic data
MR1108609 (93k:20018) 20C20 (20G40)
An, Jian Bei $2$-weights for unitary groups. Trans. Amer. Math. Soc. 339 (1993), no. 1, 251–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement